# SDR CA120119012

- Difficulty date: January 19, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 27,261 hours
- Engine: Pwa PT6T3B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Ring Gear
- Part number: 205040231009
- Condition: Cracked
- Location: Transmission
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACKS FOUND ON RING GEAR TEETH AFTER TRANSMISSION WAS DISASSEMBLED FOR CRACKED SUPPORT CASE LUG.  RING GEAR SENT FOR NDI.  INSPECTOR STATES THAT CRACKS WOULD NOT SHOW UP WITH MAGNAFLUX UNDER ANY CIRCUMSTANCE.  CRACKS SHOWED UP READILY WITH LIQUID PENETRANT DURING EACH STAGE OF PROCESSING.  COMPONENT SHOP INSPECTOR STATES LAST 3 CASES OF TRANSMISSION SUPPORT CASE CRACKED LUGS ALSO HAD CRACKED RING GEAR TEETH.
